# SDR 2002FA0001152

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: General aviation
- Aircraft: N571ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496147
- Engine: Lyc LO360E1A6
- Engine time: 129 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 72057
- Condition: Misrepaired
- Location: Cylinder
- Part time: 129 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE COMPRESSION TEST FOUND NR 3 CYL COMPRESSION LOW.  REMOVED CYLINDER AND FOUND THE INTAKE VALVE SEAT HAD BEEN INSTALLED AND GROUND CROOKED AT THE FACTORY.  SEAT WAS REINSTALLED AND GROUND CORRECTLY AND CYL REINSTALLED ON ENGINE.
